The existence of Ginzburg-Landau solution on the plane by a direct variational method

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)517-536
JournalAnnales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis
Volume11
StatePublished - 1994

Cite this

@article{567354cd2cfd479bada3fcc2ac267ddd,
title = "The existence of Ginzburg-Landau solution on the plane by a direct variational method",
author = "Yisong Yang",
year = "1994",
language = "English (US)",
volume = "11",
pages = "517--536",
journal = "Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis",
issn = "0294-1449",
publisher = "Elsevier Masson SAS",

}

TY - JOUR

T1 - The existence of Ginzburg-Landau solution on the plane by a direct variational method

AU - Yang, Yisong

PY - 1994

Y1 - 1994

M3 - Article

VL - 11

SP - 517

EP - 536

JO - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

JF - Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis

SN - 0294-1449

ER -